# SDR SWIA201125392

- Difficulty date: January 2, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 23,281 hours, 19,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR AFT EMERGENCY LIGHT INOPERATIVE.  (FLT 6927)  RELAMPED EMERGENCY LIGHT.
